# SDR CA110831003

- Difficulty date: August 29, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 2,995 hours
- Engine: Garrtt TFE731*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flex Hose
- Part number: 244224151152
- Condition: Deteriorated
- Location: Fuselage Tank
- Part time: 2,995 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING REPAIR, FUEL WAS NOTED DRIPPING FROM THE BELLY OF THE ACFT.  INSPECTION REVEALED THE FUSELAGE FUEL TANK GRAVITY TRANSFER FLEX HOSE ASSEMBLIES WERE SATURATED WITH FUEL, DRIPPING AT A SLOW BUT STEADY RATE.  THIS WOULD HAVE BEEN MISSED ON A NORMAL DAY, AS THE ACFT IS NORMALLY PARKED WITH NO FUEL IN THE FUSELAGE TANK. IF THE HOSE WERE TO RUPTURE IN FLIGHT, THERE WOULD BE NO STOPPING OF THE FUEL LEAK FROM THE FUSELAGE TANK AS IT IS A DIRECT LINK TO THE WINGS.  THERE IS NO VALVE ISOLATING THE FUSELAGE TANK, ONLY A CHECK VALVE IN THE WINGS PREVENTING TRANSFER OF FUEL FROM WING TANKS TO THE FUSELAGE TANK.  THE HOSES ARE LOCATED IN THE WHEEL WELL, THROUGH THE KEEL BEAM WITH THE BEACON/STROBE ASSY,  WING HEAT DUCTS AND PRESSURIZATION DUCTS CLOSE BY.   HOSES REPLACED WITH UPGRADED HOSES, PN 53A1101-101 AND 53A1101-102.
